IIUM Repository

The p-adic potts model on the cayley tree of order three

Mukhamedov, Farrukh and Akin, Hasan (2013) The p-adic potts model on the cayley tree of order three. Theoretical and Mathematical Physics, 176 (3). pp. 1267-1279. ISSN 0040-5779

[img] PDF - Published Version
Restricted to Repository staff only

Download (461kB) | Request a copy


We study a phase transition problem for the q-state p-adic Potts model on the Cayley tree of order three. We find certain conditions for the existence of p-adic Gibbs measures and then establish the existence of a phase transition.

Item Type: Article (Journal)
Additional Information: 5537/32222
Uncontrolled Keywords: p-adic number, Potts model, p-adic quasi-Gibbs measure, phase transition
Subjects: Q Science > QA Mathematics
Q Science > QC Physics
Kulliyyahs/Centres/Divisions/Institutes (Can select more than one option. Press CONTROL button): Kulliyyah of Science > Department of Computational and Theoretical Sciences
Depositing User: Dr. Farrukh Mukhamedov
Date Deposited: 04 Oct 2013 09:51
Last Modified: 14 Dec 2013 15:52
URI: http://irep.iium.edu.my/id/eprint/32222

Actions (login required)

View Item View Item


Downloads per month over past year